Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Palazuelos Cabezón, Carlos and Peralta Pereira, Antonio Miguel and Villanueva, Ignacio (2009) Factorizing multilinear operators on Banach spaces, C*-algebras and JB*-triples. Studia Mathematica, 192 (2). pp. 129-146. ISSN 0039-3223

Villanueva, Ignacio and Palazuelos Cabezón, Carlos and Peralta Pereira, Antonio Miguel (2008) Orthogonally additive polynomials on C*-Algebras. Quarterly Journal of Mathematics , 59 . pp. 363-374. ISSN 0033-5606

Villanueva, Ignacio and Peralta Pereira, Antonio Miguel and Wright, J. D. Maitland and Ylinen, Kari (2010) Quasi completely continuous multilinear operators. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (3). pp. 635-649. ISSN 0308-2105

Villanueva, Ignacio and Peralta Pereira, Antonio Miguel (2006) The alternative Dunford-Pettis property on projective tensor products. Mathematische Zeitschrift, 252 (4). pp. 883-897. ISSN 0025-5874

Peralta Pereira, Antonio Miguel and Villanueva, Ignacio and Wright, J. D. Maitland and Ylinen, Kari (2007) Topological characterisation of weakly compact operators. Journal of Mathematical Analysis and Applications, 325 (2). pp. 968-974. ISSN 0022-247X

Villanueva, Ignacio and Peralta Pereira, Antonio Miguel and Wright, J. D. Maitland and Ylinen, Kari (2010) Weakly compact operators and the strong* topology for a Banach space. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 140 (6). pp. 1249-1267. ISSN 0308-2105

This list was generated on Wed Oct 23 02:21:58 2019 CEST.